Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: L. Asimow and A. J. Ellis
Title: Convexity theory and its applications in functional analysis
Additional book information Academic Press, London, v + 266 pp., $56.00. ISBN 0-1206-5340-0.


Review Information

Reviewer: Fred Shultz
Journal: Bull. Amer. Math. Soc. 8 (1983), 391-395
DOI: http://dx.doi.org/10.1090/S0273-0979-1983-15140-6
PII: S 0273-0979(1983)15140-6